Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sweating, urinate a lot, lips dry, drink fluids everyday, no relief. What could the problem?

Hello doc.i want to ask a question.Im the kind of person who sweats alot and urinate alot.The past few days,i still sweat alot BUT im urinating less often.May i know why???I do not eat unhealthy food that much.i eat vegetables and other healthy food.Can you please explain to me???i dont feel that much fatigue either but i dont know the problem.My lips are dry but i dont really see that im dehydrated because i drink quite alot of fluids everyday.I just really dont know what is my problem and im worried.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM form.
I appreciate your effort in seeking medical opinion in such a distress.
well, the symptoms that you are having is basically due to dehydration due to excessive sweating,
which probably will correct with adequate liquid intake.

wish you a good health.

Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor